Abstract and Applied Analysis

On Generalized Fractional Integral Operators and the Generalized Gauss Hypergeometric Functions

Dumitru Baleanu and Praveen Agarwal

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


A remarkably large number of fractional integral formulas involving the number of special functions, have been investigated by many authors. Very recently, Agarwal (National Academy Science Letters) gave some integral transform and fractional integral formulas involving the F p α , β · . In this sequel, here, we aim to establish some image formulas by applying generalized operators of the fractional integration involving Appell’s function F 3 ( · ) due to Marichev-Saigo-Maeda. Some interesting special cases of our main results are also considered.

Article information

Abstr. Appl. Anal., Volume 2014, Special Issue (2014), Article ID 630840, 5 pages.

First available in Project Euclid: 6 October 2014

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Baleanu, Dumitru; Agarwal, Praveen. On Generalized Fractional Integral Operators and the Generalized Gauss Hypergeometric Functions. Abstr. Appl. Anal. 2014, Special Issue (2014), Article ID 630840, 5 pages. doi:10.1155/2014/630840. https://projecteuclid.org/euclid.aaa/1412606729

Export citation


  • P. Agarwal, M. Chand, and S. D. Purohit, “A note on generating functions involving generalized Gauss hypergeometric functionsčommentComment on ref. [2?]: Please update the information of this reference, if possible.,” National Academy Science Letters. In press.
  • M. A. Chaudhry, A. Qadir, H. M. Srivastava, and R. B. Paris, “Extended hypergeometric and confluent hypergeometric functions,” Applied Mathematics and Computation, vol. 159, no. 2, pp. 589–602, 2004.
  • E. Özergin, Some properties of hypergeometric functions, [Ph.D. thesis], Eastern Mediterranean University, North Cyprus, 2011.
  • E. Özergin, M. A. Özarslan, and A. Alt\in, “Extension of gamma, beta and hypergeometric functions,” Journal of Computational and Applied Mathematics, vol. 235, no. 16, pp. 4601–4610, 2011.
  • H. M. Srivastava and J. Choi, Zeta and q-Zeta Functions and Associated Series and Integrals, Elsevier Science, London, UK, 2012.
  • P. Agarwal, “Certain properties of the generalized Gauss hypergeometric functions,” Applied Mathematics & Information Sciences, vol. 8, no. 5, pp. 2315–2320, 2014.
  • D. Baleanu, K. Diethelm, E. Scalas, and J. J. Trujillo, Fractional Calculus: Models and Numerical Methods, vol. 3 of Complexity, Nonlinearity and Chaos, World Scientific, 2012.
  • D. Băleanu, O. G. Mustafa, and R. P. Agarwal, “On the solution set for a class of sequential fractional differential equations,” Journal of Physics A: Mathematical and Theoretical, vol. 43, no. 38, article 385209, 2010.
  • A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, vol. 204 of North-Holland Mathematics Studies, Elsevier (North-Holland) Science Publishers, Amsterdam, The Netherlands, 2006.
  • V. Kiryakova, “On two Saigo's fractional integral operators in the class of univalent functions,” Fractional Calculus & Applied Analysis, vol. 9, no. 2, pp. 159–176, 2006.
  • V. Kiryakova, “A brief story about the operators of the generalized fractional calculus,” Fractional Calculus & Applied Analysis, vol. 11, no. 2, pp. 203–220, 2008.
  • O. I. Marichev, “Volterra equation of Mellin convolution type with a Horn function in the kernel,” Izvestiya Akademii Nauk BSSR. Seriya Fiziko-Matematicheskikh Nauk, no. 1, pp. 128–129, 1974 (Russian).
  • A. C. McBride, Fractional Calculus and Integral Transforms of Generalized Functions, vol. 31 of Research Notes in Mathematics, Pitman, London, UK, 1979.
  • M. Saigo, “On generalized fractional calculus operators,” in Recent Advances in Applied Mathematics, pp. 441–450, Kuwait University, Kuwait, 1996.
  • M. Saigo and N. Maeda, “More generalization of fractional calculus,” in Transform Methods & Special Functions, pp. 386–400, IMI-BAS, Sofia, Bulgaria, 1998.
  • H. M. Srivastava and P. Agarwal, “Certain fractional integral operators and the generalized incomplete hypergeometric functions,” Applied Mathematics and Computation, vol. 8, no. 2, pp. 333–345, 2013.
  • F. W. J. Olver, D. W. Lozier, R. F. Boisvert, and C. W. Clark, Eds., NIST Handbook of Mathematical Functions, National Institute of Standards and Technology, Cambridge University Press, Gaithersburg, Maryland, 2010.
  • A. M. Mathai, R. K. Saxena, and H. J. Haubold, The H-Function : Theory and Applications, Springer, London, UK, 2010. \endinput